MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-06-0220
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that the 53 yo female patient had an incomplete femoral fixation.Near complete 1mm radiolucency around femoral component and stem.No subsidence but evidence of lateral cortical hypertrophy and movement of femoral stem.Revision was recommended.The date of adverse event onset is unk-unk-unk.The patient¿s outcome was last known as continuing.
 
Additional Manufacturer Narrative
Concomitant medical products.Pma/510k:k150890.Concomitants: 02-012-35-2013 logic tibia ps mod insrt sz 2 13mm, 02-012-45-2020 lgc tibial fit tray cem sz 2f / 2t, 204-34-04 fluted stem extension 40l x 14 mm, 02-012-60-1412 logic stem ext 14mm x 120mm, 02-010-06-0521 logic post.Aug.Block size 2, 5mm, 208-06-02 cc distal fem augment sz 2, 10mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The most likely reason for the reported event is an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC FEMORAL SIZE 2, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16616956
Report Number1038671-2023-00511
Device Sequence Number17679494
Product Code JWH
UDI-Device Identifier10885862265654
UDI-Public10885862265654
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2020
Device Catalogue Number02-010-06-0220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date03/26/2023
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age53 YR
Patient SexFemale
Patient Weight84 KG